2008 was a great year! I got straight A's in school and was doing well. The next year was bad. My grades were low, and I did not feel my self, even sleeping 17 hours a day. I then found out I had a testosterone deficiency, and hypothyroidism (I am now on Androgel and Synthroid). I weigh 195 lbs, I am 5' 4", and I have Asperger’s Syndrome. The last few years haven’t got much better. I wake up fatigued and tired all day. Dreams seem like wisps when I have them (which are rarely). I suffer from axiety and depression as well (I am on Risperdal, and just started laMictal). I sleep very sporadically and have no energy despite the Angrogel. Additionally, because of the testosterone, all headaches and migraines pre-2009 vanished. I was very good at recalling information in textbooks, but now I really can’t remember much. My brain feels like it has slowed down and I need to think for a few minutes before I answer a question. On a side note, because of stomach problems (as a child I was always constipated; in the last 3 years my stool has turned very soft), I found out I have a mild Gluten allergy. I don’t know what is related and what isn’t, but I would like to know what I might have?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.